MathSciNet Relay Station
MathSciNet bibliographic data
MR2721766 (2011k:91108) 91B50 (47J20 90C33)
Anello, G.; Donato, M. B.; Milasi, M. A quasi-variational approach to a competitive economic equilibrium problem without strong monotonicity assumption. J. Global Optim. 48 (2010), no. 2, 279–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement